Journal of Mathematics of Kyoto University
- J. Math. Kyoto Univ.
- Volume 47, Number 2 (2007), 391-415.
On splitting of certain Jacobian varieties
We give three examples of non-hyperelliptic curves of genus 4 whose Jacobian varieties are isomorphic to products of four elliptic curves. Two of the examples belong to one-parameter families of curves whose Jacobian varieties are isomorphic to products of two 2-dimensional complex tori. By constructing analogous families, we prove that for each $n>1$, there is a one-parameter family of non-hyperelliptic curves of genus $2n$ whose Jacobian varieties are isomorphic to products of two $n$-dimensional tori.
J. Math. Kyoto Univ., Volume 47, Number 2 (2007), 391-415.
First available in Project Euclid: 14 August 2009
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 14H40: Jacobians, Prym varieties [See also 32G20]
Nakajima, Ryo. On splitting of certain Jacobian varieties. J. Math. Kyoto Univ. 47 (2007), no. 2, 391--415. doi:10.1215/kjm/1250281052. https://projecteuclid.org/euclid.kjm/1250281052